# SDR QXEA2011090700808

- Difficulty date: September 3, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 10,744 hours, 11,707 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT SEAT TRACK DAMAGED.  SMOOTHED OUT DAMAGE IAW SRM 51-14-00-02-01 AND 53-10-49-02-01.  FOUND SEAT RAIL CAP CRACKED REF SRM 53-10-49-02-01 STEP 5H MIN REMAINING THICKNESS (OTBD EDGE OF TRACK CAP) .168" REF NTM 51-00-02-250-801 PT4 REV 6.   DAMAGE WITHIN LIMITS OR RD 8/4-53-3867.  COMPLIED WITH TASK CARDS RD 8/4-53-3867 AND 6-53-1008.
